# SDR FDKA200802060

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,822 hours, 15,893 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O/B FRAME ANGLE, JUST AFT OF THE AFT HINGE, ON THE LT LOWER ENGINE COWLING IS CHAFED.  THE DAMAGE HAS BEEN REPAIRED.
